# SDR ASAA2017101122182

- Difficulty date: October 11, 2017
- Submitted: October 13, 2017
- Operation: Air carrier
- Aircraft: N409AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41733
- Aircraft time: 19,009 hours, 6,255 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Spacer
- Condition: Loose
- Location: Nr 10 Duct Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING A NR 1 ENGINE INLET INSPECTION, T/C #78472000.  FOUND THE NR 10 FAN DUCT PANEL LOOSE.  ACFT GROUNDED.  REMOVED THE FAN DUCT PANEL. REMOVED & REPLACED LOOSE SPACER. REINSTALLED THE FAN DUCT PANEL IAW AMM 72-23-02.
